# SDR ZW0A0105204

- Difficulty date: July 11, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N923TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49379
- Aircraft time: 37,557 hours, 21,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 991186021N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C, A FORMER FOOT WAS FOUND CRACKED IN THE AFT ACCY COMPARTMENT AT STATION 1451 BETWEEN NR 1 AND NR 3 LEFT LONGERON.  REPLACED FORMER FOOT WITH P/N 9911860-21N AND -17 TIE CLIP PER DRAWING 9911860, INSTALLED RIVETS PER SRM 51-30-2.  MCI
